# SDR DL75K050494

- Difficulty date: August 28, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N695DA
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 22,917 hours, 10,102 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 1389
- Condition: Odor
- Location: Aft Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FUMES IN AIRCRAFT AT R3 AREA IN CABIN ONLY IN AFT GALLEY FL380 2 HRS INTO FLT / OPENED PANELS IN REAR GALLEY, NTF.  CHECKED BEHIND C/B PANEL ALL CONNECTIONS TIGHT CHECKED CONNECTOR ON CURRENT TRANSFORMER, ALL NORMAL.  CLEANED OVERHEAD VENT FILTERS.  CHECKED BEHIND OVERHEAD LIGHT FIXTURE, ALL GOOD.  REPLACED COFFEEMAKER AS PRECAUTIONARY.
